RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 7  


Solution of the Dirichlet problem for curvature equations of order $m$
N. M. Ivochkina
867
The spectrum of dynamical systems and the Riesz products
R. S. Ismagilov
888
On the invertibility of almost periodic operators
V. G. Kurbatov
913
The minimal $\Phi$-Lagrangian surfaces in almost Hermitian manyfolds
Lê Hông Vân
924
On certain classes of sets of uniqueness of multiple Walsh series
S. F. Lukomskii
937
A periodic problem for Whitham's equation
P. I. Naumkin, I. A. Shishmarev
946
On the dependence of the properties of the set of points of discontinuity of a function on the degree of its polynomial Hausdorff approximations
A. P. Petukhov
969
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019